# SDR SWIA2019121746888

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LAVATORY SERVICE DOOR ( 196AR ) HAS UPPER AND LOWER HINGES ( BOTH HALFS ) CORRODED. (C-CHECK) RO 12/13/2019  REMOVED AND REPLACED BOTH SIDES OF THE HINGES ON LAV SERVICE DOOR 196AR REF SRM. ALL PARTS PART FOUND TO BE EXFOLIATED. BOND CHECKS GOOD
